# SDR 2015FA0000294

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Aircraft: N820PM
- Make and model: Urocop EC120B
- Aircraft serial: 1686
- Aircraft time: 200 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 7050A3632180
- Part serial: 38037
- Condition: Chafed
- Location: Main Gearbox
- Part time: 200 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN GEAR BOX PRESSURE SWITCH CAUSING FALSE READING, LIGHT TO ILLUMINATE.  FURTHER RESEARCH SHOWS THAT CAUSE WAS INTERNAL WIRE CHAFING.
